Virilising symptoms is one of the features of PCOS that is found in some women. Birth control pills will help regularize the menstrual cycle. However for the facial hair acne and deep voice, you may require drugs with anti-androgenic action like Cyproterone acetate and Finasteride. Lifestyle changes, including reducing excessive weight and may be beneficial. Consult a gynaecologist for an evaluation.
The answer is based on information provided. Exact advice is not possible without a proper examination and investigations. You are requested to consult your Doctor. Take care and keep us posted.
Well i remember being told by my gyno that as along as i lose my weight everything should go away but i lost some weight at the time i hadn't gain back a regular cycle and the facial just keep on growing
Then my stomach has gotten bigger during that period of time, it hurts every single day and it still is getting bigger, i walk 40-50 stairs a day, i'm on a diet and i stick with it for 3-4 months then i'm still trying to stick to the diet and i dont get alot of exercise cause of the time i get up on a mornings,my homework has me in the evenings then off to bed. Plus i'm always sleepy and really tired when i get home and people still say that my voice sounds deep and i personally thinks it sounds deep
So do i really need birth control or the hormone pills?